# SDR AALA981023

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49163
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 4062575
- Condition: Loose
- Location: Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DFW - FLT 1203 - DURING TAKEOFF ROLL AT APPROX 100 KTS, THE WHEEL NOT TURNING LIGHT ILLUMINATED.  TAKEOFF ABORTED AND LIGHT EXTINGUISHED.  MAINTENANCE FOUND ANTI-SKID TRANSDUCER LOOSE.  SECURED TRANSDUCERS AND AS A PRECAUTIONARY, REPLACED ANTI-SKID CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
